# SDR HYIA11072015001

- Difficulty date: November 5, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: 402C0304
- Aircraft time: 31,388 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 565410411
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 31,388 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION THE LT NACELLE CROSSOVER BEAM ASSEMBLY WAS FOUND TO BE CRACKED AT OTBD LOWER U CHANNEL.  REMOVAL OF CROSSOVER BEAM ASSEMBLY, DETAILED VISUAL INSPECTION OF SURROUNDING STRUCTURE FOR ADDITIONAL DEFECTS & INSTALLATION OF NEW BEAM ASSEMBLY.  A SUPPLEMENT ILLUSTRATING DAMAGED AREA WILL BE SUBMITTED.
